# SDR SIMA20210921002

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 16,702 hours, 10,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE FWD RH SERVICE DOOR INOP-C/A-RAR EMERGENCY EXIT MARKING SIGN LIGHT ASSY ABOVE FWD RH SERVICE DOOR IAW AMM 33-50-17. DID NOT FIX. RE-ENTERED IN ITEM #2 THIS NRWC.
